# SDR AALA202504014605

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,624 hours, 28,653 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Open
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNWANTED FUEL TRANSFER TO CENTER TANK. CANNOT DETERMINE WHICH TANK IS DOING IT. BURNED TO 0, BUT IT HAS ADDED UP TO 380 LBS. FOUND CENTER FUEL VALVE OPEN ON FUELING PANEL CLOSED VALVE CHECKED FOR UNWANTED TRANSFER NO TRANSFER. PER MM 28-20.
